# SDR FDEA201810182946

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 31,881 hours, 22,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREW ENTRANCE DOOR DIFFICULT TO CLOSE AND ARM SLIDE. INSPECTED AREA OF DOOR MECHANISM AND FOUND DEBRIS IN THE TRACK OF THE FWD GIRT BAR LOCKING ATTACHMENT AREA. REMOVED AND CLEANED THE DEBRIS AND LUBRICATED. OPERATIONAL CHECKS NORMAL AND SLIDE ARMING NORMAL THRU SEVERAL CYCLES. REF AMM 52-11-25-5 NR 1 PASSENGER DOOR GIRT BAR MECHANISM - ADJUSTMENT/TEST.
